In this note, we investigate the Hyers-Ulam, the Isac and Rassias-type stability and the Bourgin-type superstability of a functional inequality corresponding to the following functional equation:
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64–66.
R. Badora, On approximate ring homomorphisms, J. Math. Anal. Appl., 276(2) (2002), 589–597.
R. Badora, On approximate derivations, Math. Inequal. Appl., 9(1) (2006), 167–173.
D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J., 16 (1949), 385–397.
M. Brešar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc., 10 (1990), 7–16.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci., 14 (1991), 431–434.
P. Găvruţă, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431–436.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A., 27 (1941), 222–224.
G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of ψ-additive mappings, J. Approx. Theory, 72 (1993), 131–137.
N. P. Jewell, Continuity of module and higher derivations, Pacific J. Math., 68 (1977), 91–98.
B. E. Johnson, Continuity of derivations on commutative Banach algebras, Amer. J. Math., 91 (1969), 1–10.
B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math., 90 (1968), 1067–1073.
K.-W. Jun and Y.-W. Lee, The image of a continuous strong higher derivation is contained in the radical, Bull. Korean Math. Soc., 33 (1996), 229–233.
Y.-S. Jung, On left derivations and derivations of Banach algebras, Bull. Korean Math. Soc., 35(4) (1998), 659–667.
Y.-S. Jung, On the generalized Hyers-Ulam stability of module left derivations, J. Math. Anal. Appl., 339 (2008), 108–114.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297–300.
R. J. Roy, A class of topological algebras of formal power series, Carleton Mathematical Series, No. 11, November (1969).
I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann., 129 (1955), 260–264.
M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math., 128(2) (1988), 435–460.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960.
About this article
Cite this article
Jung, Y. On the stability of higher ring left derivations. Indian J Pure Appl Math 47, 523–533 (2016). https://doi.org/10.1007/s13226-016-0201-8
- Higher left ring derivation
- approximately higher left ring derivation